# SDR SWIA201439530

- Difficulty date: September 29, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N864AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7502
- Aircraft time: 32,330 hours, 27,691 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO ABOVE DOOR, LEFT ENGINE THROTTLE CABLE AT PYLON PASS THROUGH BOOT NOT COVERING FAIRLEAD TUBE.  C-CHECK, COMPLIED WITH REPAIR OF THE LT FUSELAGE AFT THROTTLE CABLE ABOVE AFT CARGO DOOR IAW REO.
